# SDR RAIA00602025

- Difficulty date: February 22, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 14,452 hours, 10,343 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLT NR 5531 - STL - EMERGENCY LIGHT INOP ABOVE GALLEY.  MAINTENANCE RESEATED THE CONNECTION ON THE LIGHT ASSEMLY.
